# SDR CA150303009

- Difficulty date: February 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30F
- Aircraft time: 115,107 hours
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE FLIGHT CREW NOTICED THE NR 2 ENGINE THRUST REVERSER PRESSURE AND UNLOCK LIGHT REMAINED ILLUMINATED AFTER BEING SELECTED TO CLOSE.  UPON INSPECTION, MAINTENANCE DETERMINED THE RT THRUST REVERSER ASSY WAS DAMAGED AND STUCK IN THE DEPLOYED POSITION.  THE RT THRUST REVERSER ASSY WAS REPLACED, AND THE ACFT WAS RETURNED TO SERVICE.  ALL SUBSEQUENT OPERATIONS WERE NORMAL.
